EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 1, No. 1, pp. 39-45 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Independent marginals of operator Lévy's probability measures on finite dimensional vector spaces

A. Luczak

Institute of Mathematics
Lodz University
ul. Stefana Banacha 22
90-238 Lodz, Poland
e-mail: anluczak@krysia.uni.lodz.pl

Abstract: We find exponents of independent marginal{s} of \5 Lévy's measures, and show that those measures which are convolutions of one-\3al factors are multivariate Lévy's with the factors being Lévy's too. A characterization of exponents of such \2s is also given.

Keywords: Operator Lévy's measures,marginals of a probability measure

Classification (MSC2000): 60E07; 60B11

Full text of the article:

Electronic fulltext finalized on: 28 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition